I have had a brown mark on my cornea for three years. But vision is clear, and I do not have any pain. I currently take Wellbutrin 150 mg.
Welcome to icliniq.com.
The pigment (the brown spot) is deposited in the conjunctiva and not in the cornea; hence no visual distortion is present. However, if this spot has appeared after taking tablet Wellbutrin, I recommend you get a complete eye examination, including an eye pressure evaluation. An increase in eye pressure can be symptomless for quite some time but eventually leads to optic nerve damage. An additional side effect of the drug is dryness of the eye, which can lead to eye surface disorders like brown spots. In such a case, I recommend you start lubricating the eye with an artificial tear drops three to four times daily. In conclusion, I suggest you photo document this spot every six months.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. just read your query and from what you have mentioned it appears that your father’s blood sugar has increased because of steroids. As for your questions let me answer them one by one. Yes, Dexa injection increases the sugar so much and it w... Read fullWill dry eyes cause blurring of vision?
.. eyes can cause blurring of vision. As you said you feel your one eye is not closed properly while sleeping, so there is a greater chance of getting cornea dry and can lead to exposure keratopathy. But you have not mentioned any history of stroke o... Read fullI have painless brown spots on the skin that grow. What is the treatment?
.. seen the images (attachment removed to protect patient identity). The triggers include sunlight or any harsh irritant chemicals. Skinlite has Hydroquinone which is more than sufficient to mask any pigmentation, but not cure it completely. From ... Read full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now